Some derivatives of-1-thionaphthenone-3-dioxide-1
Doklady Akademii Nauk, Tome 132 (1960) no. 3, pp. 615-618
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_3_a33,
author = {M. A. Matskanova and G. Ya. Vanag},
title = {Some derivatives of-1-thionaphthenone-3-dioxide-1},
journal = {Doklady Akademii Nauk},
pages = {615--618},
year = {1960},
volume = {132},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_3_a33/}
}
M. A. Matskanova; G. Ya. Vanag. Some derivatives of-1-thionaphthenone-3-dioxide-1. Doklady Akademii Nauk, Tome 132 (1960) no. 3, pp. 615-618. http://geodesic.mathdoc.fr/item/DAN_1960_132_3_a33/